# SDR CALA9802032

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME TO SKIN SHEAR TIE CORRODED AT STA 720C, STRINGER 28R TO 28L.  A REPAIR WAS INSTALLED IAW SRM 53-10-4 PAGE 52.
